ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

PROPER HOLOMORPHIC MAPS BETWEEN BOUNDED SYMMETRIC DOMAINS REVISITED

Bharali, Gautam and Janardhanan, Jaikrishnan (2014) PROPER HOLOMORPHIC MAPS BETWEEN BOUNDED SYMMETRIC DOMAINS REVISITED. In: PACIFIC JOURNAL OF MATHEMATICS, 271 (1). pp. 1-24.

Full text not available from this repository. (Request a copy)
Official URL: http://dx.doi.org/ 10.2140/pjm.2014.271.1

Abstract

We prove that a proper holomorphic map between two nonplanar bounded symmetric domains of the same dimension, one of them being irreducible, is a biholomorphism. Our methods allow us to give a single, all-encompassing argument that unifies the various special cases in which this result is known. We discuss an application of these methods to domains having noncompact automorphism groups that are not assumed to act transitively.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to the PACIFIC JOURNAL MATHEMATICS, PO BOX 4163, BERKELEY, CA 94704-0163 USA
Keywords: bounded symmetric domains; Harish-Chandra realization; Jordan triple systems; proper holomorphic maps; rigidity; Schwarz lemma
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Depositing User: Id for Latest eprints
Date Deposited: 21 Jan 2015 06:42
Last Modified: 21 Jan 2015 06:42
URI: http://eprints.iisc.ac.in/id/eprint/50734

Actions (login required)

View Item View Item